MathSciNet Relay Station
MathSciNet bibliographic data
MR338423 32A15 (32C40)
Suzuki, Masakazu Propriétés topologiques des polynômes de deux variables complexes, et automorphismes algébriques de l'espace ${\bf C}\sp{2}$. (French) J. Math. Soc. Japan 26 (1974), 241–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement